Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 33, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Apr 3, 2025, 3:21 AM CDT for Hickman County, Lewis County, Perry County, Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2025, 3:21 AM CDT (08:21 UTC)
- Expired
- Apr 3, 2025, 3:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Hickman County, TN, Lewis County, TN, Perry County, TN
The radar
The Nashville radar (KOHX), 125 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 11:35 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1447 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 15.1
The text
As transmitted.
124
WFUS54 KOHX 030821
TOROHX
TNC081-101-135-030845-
/O.NEW.KOHX.TO.W.0033.250403T0821Z-250403T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
321 AM CDT Thu Apr 3 2025
The National Weather Service in Nashville has issued a
* Tornado Warning for...
Northwestern Lewis County in Middle Tennessee...
Central Perry County in Middle Tennessee...
Western Hickman County in Middle Tennessee...
* Until 345 AM CDT.
* At 321 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Linden, moving northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Linden around 325 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Lobelville, Kimmins, and Pleasantville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3549 8787 3561 8799 3592 8759 3566 8733
TIME...MOT...LOC 0821Z 238DEG 47KT 3559 8785
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Holley1 follow-up statement
013
WWUS54 KOHX 030835
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
335 AM CDT Thu Apr 3 2025
TNC081-101-135-030845-
/O.CON.KOHX.TO.W.0033.000000T0000Z-250403T0845Z/
Lewis TN-Perry TN-Hickman TN-
335 AM CDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
NORTHWESTERN LEWIS...NORTHEASTERN PERRY AND WESTERN HICKMAN
COUNTIES...
At 335 AM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles northwest of Hohenwald, moving northeast at 55
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Centerville around 340 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Kimmins, Pleasantville, and Lobelville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3556 8768 3570 8782 3592 8759 3566 8733
TIME...MOT...LOC 0835Z 238DEG 47KT 3569 8766
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
HolleyWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 3, 12:32 AM CDT, 2 hours 49 minutes earlier. Its key messages:
- Updated at 1226 AM CDT Thu Apr 3 2025
- There is a level 4 out of 5 risk for severe storms tonight for many of our western counties with a level 3 out of 5 for Nashville Metro and surrounding areas. Storms are expected to begin moving in from the west late this evening, spreading across the northwest half of Middle Tennessee through the late night hours. Damaging winds, tornadoes, large hail, and torrential downpours will all be possible. Locations around and west of Linden, Waverly, Clarksville, and Dover are at greatest risk for strong, long track tornadoes late this evening.
- Major flooding may develop for northwest Middle Tennessee with torrential rainfall at times from this evening through Sunday morning. Stewart, Montgomery, and Houston Counties are at greatest risk with 10 inches of rainfall possible. Nashville Metro could have more than 6 inches of rain. Flash flooding and eventually river flooding will be concerns across the northwest half of Middle Tennessee where a Flood Watch is in place.
- There will be a continued risk for severe storms across the area Thursday through Saturday. The greatest risk will continue to be over the northwest half of Middle Tennessee with much lower storm chances over the southeast half. Damaging winds will be the main concern Thursday through Saturday, although tornadoes cannot be ruled out.
Area forecast discussion, Apr 3, 12:32 AM CDT, 2 hours 49 minutes before
Area Forecast Discussion...UPDATED National Weather Service Nashville TN Issued by National Weather Service Morristown TN 1232 AM CDT Thu Apr 3 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1226 AM CDT Thu Apr 3 2025 - There is a level 4 out of 5 risk for severe storms tonight for many of our western counties with a level 3 out of 5 for Nashville Metro and surrounding areas. Storms are expected to begin moving in from the west late this evening, spreading across the northwest half of Middle Tennessee through the late night hours. Damaging winds, tornadoes, large hail, and torrential downpours will all be possible. Locations around and west of Linden, Waverly, Clarksville, and Dover are at greatest risk for strong, long track tornadoes late this evening. - Major flooding may develop for northwest Middle Tennessee with torrential rainfall at times from this evening through Sunday morning. Stewart, Montgomery, and Houston Counties are at greatest risk with 10 inches of rainfall possible. Nashville Metro could have more than 6 inches of rain. Flash flooding and eventually river flooding will be concerns across the northwest half of Middle Tennessee where a Flood Watch is in place. - There will be a continued risk for severe storms across the area Thursday through Saturday. The greatest risk will continue to be over the northwest half of Middle Tennessee with much lower storm chances over the southeast half. Damaging winds will be the main concern Thursday through Saturday, although tornadoes cannot be ruled out. && .UPDATE... Issued at 650 PM CDT Wed Apr 2 2025 The evening sounding at OHX is well underway and we can share some data already up to 400 mb. SBCAPE is 1,776 J/kg and the LI is -9 (hence the large hail that's already occurred). The 0-3 km storm- relative helicity is 408 owing to a 40 kt wind at 925 mb and 50 kt wind at 850 mb, and the 700-500 mb lapse rate is 7.2C/km. Precipitable Water is coming in at 1.56", which is a new record max for this date. So the environment we expected is definitely in place. A cold front is just now crossing the Mississippi River, and won't make it much further before becoming quasi-stationary by around 12Z tomorrow. The boundary likely won't actually come through Middle Tennessee until late Saturday. && .SHORT TERM... (Tonight through Friday Night) Issued at 912 PM CDT Wed Apr 2 2025 The surface boundary that is creating all this mayhem tonight continues to creep toward Middle Tennessee, but will soon stall just to our northwest. Earlier discreet cells that produced large hail and some wind damage across mainly western portions of Middle Tennessee have either dissipated or moved out of the area, and we are now watching the next line of severe storms track across West Tennessee and toward the OHX warning area. Not much has changed from our earlier messaging. We expect the approaching storms to have their most significant impacts over western Middle Tennessee, then weaken somewhat as they advance toward the Nashville Metro Area. It is still conceivable that some portions of the mid state may not be impacted at all tonight, especially over southeastern portions of the mid state. As the severe threat overnight diminishes, we will begin to transition to more of a flooding threat. Granted, severe storms will still be possible until the aforementioned boundary loosens from its moors and finally sweeps through the mid state this weekend. But the primary impacts after tonight will be areal flooding, river flooding and also flash flooding in areas affected by high rainfall rates. Temperatures will remain quite warm the remainder of this week. (Today's high temperature of 85 degrees at Nashville was just 2 degrees shy of the daily record high.) The unusually warm air mass and moisture transport provided by strong low-level winds, coupled with the close proximity of the quasi- stationary boundary are fueling what is expected to be some large rainfall totals. && .LONG TERM... (Saturday through next Thursday) Issued at 912 PM CDT Wed Apr 2 2025 Blocking high pressure centered off the Carolina coast will finally relent this weekend and enable the stalled frontal boundary to come through Middle Tennessee late Saturday and Saturday night, with one more round of potentially severe storms and heavy rainfall before this active weather pattern draws to an end. By the time the rain finally winds down on Sunday, we are looking at storm total QPF of 2 to 3" along the Cumberland Plateau, to 5 to 7" across Nashville Metro, to 10+" around Land- between-the-Lakes. So we do expect significant rises along rivers and creeks across a large portion of the mid state. Fortunately, the weather next week will be much more benign, albeit significantly cooler. Of note, widespread frost is possible Tuesday morning, and many spots can expect freezing temperatures Wednesday morning before we start to warm back up. && .AVIATION... (06Z TAFS) Issued at 1226 AM CDT Thu Apr 3 2025 Ongoing storms will be moving into BNA and MQY over the next hour or two, bringing MVFR vis/cigs with occasional IFR conditions with heavier rainfall. This activity is expected to dissipate considerably before reaching SRB and CSV. Behind the storms, CKV will maintain MVFR conditions overnight. A front will meander across northern Middle TN through tomorrow, making for a low confidence forecast, especially at CKV which will vary between both sides of the front. South of the front, ceilings will likely improve to VFR in the afternoon, but remain MVFR to the north. The front will also be a focus for additional TS in the afternoon, potentially impacting BNA and CKV. && .PRELIMINARY POINT TEMPS/POPS... Nashville 67 78 67 86 / 70 80 50 40 Clarksville 63 71 61 83 / 90 90 70 70 Crossville 65 80 64 83 / 20 30 20 20 Columbia 67 81 67 86 / 60 60 40 30 Cookeville 66 80 66 83 / 40 60 30 30 Jamestown 65 80 64 83 / 40 60 30 30 Lawrenceburg 69 81 69 85 / 40 40 30 20 Murfreesboro 67 82 66 86 / 50 60 40 20 Waverly 63 72 63 84 / 90 90 60 50 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && UPDATE.......Rose SHORT TERM...Rose LONG TERM....Rose AVIATION.....DGS
In the hours before
Local storm report, Apr 3, 12:57 AM CDT, 2 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1257 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM Tstm Wnd Dmg 5 N Fredonia 36.51N 87.22W
04/02/2025 Montgomery TN Public
Several trees down. Time estimated from
radar.
&&
SWULocal storm report, Apr 3, 12:59 AM CDT, 2 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1259 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM Tstm Wnd Dmg Erin 36.32N 87.70W
04/02/2025 Houston TN Public
Several trees down in Erin. Time estimated
from radar.
&&
SWULocal storm report, Apr 3, 1:13 AM CDT, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
113 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM Tstm Wnd Dmg 4 E Clarksville 36.55N 87.27W
04/03/2025 Montgomery TN Amateur Radio
Trees and power lines down across the city
of Clarksville. Time provided by HAMs.
&&
SWULocal storm report, Apr 3, 1:42 AM CDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
142 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 AM Hail 1 WSW Dickson 36.07N 87.39W
04/03/2025 M1.00 Inch Dickson TN Emergency Mngr
At Fire Station 2.
&&
SWULocal storm report, Apr 3, 2:01 AM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
201 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM Lightning 2 E Belle Meade 36.10N 86.82W
04/03/2025 Davidson TN Public
Person struck by lightning in Green Hills.
&&
SWULocal storm report, Apr 3, 2:41 AM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
241 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM Hail 5 SW Fairview 35.94N 87.20W
04/03/2025 M2.50 Inch Williamson TN Amateur Radio
Pinewood Road and Hwy 100. Time estimated
from radar.
&&
SWUThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:58 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 62 min |
| Apr 2, 10:32 PM CDT | Tornado Warning | OHX | Stewart | 28 min |
| Apr 2, 10:55 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Montgomery, Stewart | 65 min |
| Apr 2, 11:06 PM CDT | Tornado Warning | OHX | Houston, Stewart | 24 min |
| Apr 2, 11:22 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery | 68 min |
| Apr 2, 11:32 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 58 min |
| Apr 2, 11:55 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Montgomery, Stewart | 13 min |
| Apr 2, 11:57 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 33 min |
| Apr 3, 12:07 AM CDT | Flash Flood Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 6 hr |
| Apr 3, 12:07 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner | 53 min |
| Apr 3, 12:27 AM CDT | Tornado Warning | OHX | Hickman, Humphreys, Perry | 33 min |
| Apr 3, 12:54 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner, Trousdale | 38 min |
| Apr 3, 12:56 AM CDT | Tornado Warning | OHX | Dickson, Hickman, Humphreys | 34 min |
| Apr 3, 12:58 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 62 min |
| Apr 3, 1:06 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry, Wayne | 39 min |
| Apr 3, 1:14 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 6 hr |
| Apr 3, 1:21 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 39 min |
| Apr 3, 1:40 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 35 min |
| Apr 3, 1:46 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry, Wayne | 59 min |
| Apr 3, 2:00 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson, Sumner, Williamson and 1 more | 45 min |
| Apr 3, 2:02 AM CDT | Tornado Warning | OHX | Dickson, Hickman, Maury, Williamson | 43 min |
| Apr 3, 2:21 AM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Perry | 9 hr |
| Apr 3, 2:36 AM CDT | Tornado Warning | OHX | Cheatham, Davidson, Williamson | 24 min |
| Apr 3, 2:43 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Humphreys, Maury, Williamson | 62 min |
| Apr 3, 2:54 AM CDT | Tornado Warning | OHX | Davidson, Sumner, Williamson, Wilson | 51 min |
| Apr 3, 2:57 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Williamson | 9 hr |
| Apr 3, 3:02 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry, Wayne | 43 min |
| Apr 3, 3:07 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 38 min |
| Apr 3, 3:08 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Robertson, Sumner, Wilson | 9 hr |
| Apr 3, 3:23 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Sumner, Williamson, Wilson | 37 min |
| Apr 3, 3:25 AM CDT | Tornado Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 34 min |
| Apr 3, 3:33 AM CDT | Tornado Warning | OHX | Davidson, Sumner, Williamson, Wilson | 27 min |
| Apr 3, 3:38 AM CDT | Tornado Warning | OHX | Davidson, Williamson | 37 min |
| Apr 3, 3:42 AM CDT | Tornado Warning | OHX | Dickson, Hickman, Lewis, Maury, Williamson | 33 min |
| Apr 3, 3:53 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry, Wayne | 37 min |
| Apr 3, 3:56 AM CDT | Tornado Warning | OHX | Davidson, Sumner, Wilson | 7 min |
| Apr 3, 3:58 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Trousdale | 47 min |
| Apr 3, 4:07 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Smith, Sumner, Trousdale, Wilson | 53 min |
| Apr 3, 4:09 AM CDT | Tornado Warning | OHX | Davidson, Hickman, Maury, Williamson | 36 min |
| Apr 3, 4:25 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury, Perry, Wayne | 35 min |
| Apr 3, 4:27 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Sumner, Williamson, Wilson | 8 hr |
| Apr 3, 4:35 AM CDT | Tornado Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 25 min |
| Apr 3, 4:36 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Maury, Williamson | 39 min |
| Apr 3, 4:47 AM CDT | Flash Flood Warning | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith and 3 more | 9 hr |
| Apr 3, 4:54 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 21 min |
| Apr 3, 4:57 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Smith, Trousdale, Wilson | 48 min |
| Apr 3, 5:07 AM CDT | Flash Flood Warning | OHX | Hickman, Lawrence, Lewis, Maury, Perry, Wayne | 6 hr |
| Apr 3, 5:12 AM CDT | Tornado Warning | OHX | Maury, Williamson | 33 min |
| Apr 3, 5:14 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Pickett | 46 min |
| Apr 3, 5:31 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Smith | 44 min |
| Apr 3, 5:40 AM CDT | Flash Flood Warning | OHX | Giles, Marshall, Maury, Rutherford, Williamson | 6 hr |
| Apr 3, 5:41 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 49 min |
| Apr 3, 5:43 AM CDT | Flash Flood Warning | OHX | DeKalb, Rutherford, Smith, Wilson | 6 hr |
| Apr 3, 5:43 AM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith | 32 min |
| Apr 3, 5:48 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more | 6 hr |
| Apr 3, 6:03 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 42 min |
| Apr 3, 6:05 AM CDT | Severe Thunderstorm Warning | OHX | Maury, Rutherford, Williamson | 25 min |
| Apr 3, 6:11 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam | 64 min |
| Apr 3, 6:24 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Wilson | 51 min |
| Apr 3, 6:27 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 22 min |
| Apr 3, 6:35 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Maury, Williamson | 25 min |
| Apr 3, 7:51 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton | 39 min |
| Apr 3, 8:30 AM CDT | River Flood Warning | OHX | Hickman | 23 hr |
| Apr 3, 9:06 AM CDT | River Flood Advisory | OHX | Perry | 11 hr |
| Apr 3, 9:10 AM CDT | River Flood Advisory | OHX | Cheatham | 13 hr |
| Apr 3, 9:13 AM CDT | River Flood Warning | OHX | Davidson | 4 hr |
| Apr 3, 9:36 AM CDT | River Flood Advisory | OHX | Davidson | 56 hr |
| Apr 3, 9:40 AM CDT | Tornado Warning | OHX | Smith, Trousdale, Wilson | 35 min |
| Apr 3, 10:33 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry and 1 more | 3 hr |
| Apr 3, 11:34 AM CDT | Areal Flood Advisory | OHX | Maury, Williamson | 3 hr |
| Apr 3, 11:41 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 3 more | 3 hr |
| Apr 3, 11:43 AM CDT | Flash Flood Warning | OHX | Davidson, Macon, Sumner, Trousdale | 3 hr |
| Apr 3, 11:47 AM CDT | River Flood Warning | OHX | Cheatham | 23 hr |
| Apr 3, 11:48 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 23 hr |
| Apr 3, 11:50 AM CDT | River Flood Advisory | OHX | Davidson | 52 hr |
| Apr 3, 11:56 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 4 days |
| Apr 3, 11:56 AM CDT | River Flood Warning | OHX | Montgomery | 5 days |
| Apr 3, 11:56 AM CDT | River Flood Warning | OHX | Stewart | 5 days |
| Apr 3, 11:57 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more | 2 hr |
| Apr 3, 1:06 PM CDT | River Flood Warning | OHX | Davidson | 86 min |
Nearby
Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.